# SDR SWAA2021122041227

- Difficulty date: November 5, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD CORNER CUTOUT FRAME CRACKED.  REMOVED FASTENERS ON FRAME IAW SRM 51-40-02-0G-0  REMOVED THE CORNER CUTOUT FRAME IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW UPPER FWD FRAME IAW SRM 51-40-05-0G-0.   TREATED AND PRIME FRAME HOLES IAW SRM 51-20-01-0G-0.  COMPLETED R1 DOOR FWD CORNER CUTOUT FRAME DRILLING AND PREPARATION.  INSTALLATION WILL BE ACCOMPLISHED ON CARD TTG8Q007258V.
